Non-stabilities of mixed type Euler-Lagrange k-cubic-quartic functional equation in various normed spaces
Non-stabilities of mixed type Euler-Lagrange k-cubic-quartic functional equation in various normed spaces

John Michael Rassias; Mohan Arunkumar; Elumalai Sathya

Volume 1, Issue 1 , February 2019, , Pages 1-43

https://doi.org/10.30495/maca.2019.679849

Abstract
  In this paper, we introduce and examine the generalized Ulam-Hyers stability of fixed Euler-Lagrange  k-Cubic-Quartic functional Equationf(x+ky) + f(kx+y) + f(x-ky) + f(y-kx) = ...  Read More
Toeplitzness of weighted composition operators
Toeplitzness of weighted composition operators

Massoud Salehi Sarvestani

Volume 2, Issue 1 , April 2020, , Pages 1-8

https://doi.org/10.30495/maca.2020.679850

Abstract
  For a bounded analytic map ψ on the unit disk D and analytic self-map  φ of D, a weighted composition operator Cψ,φ on the Hardy space H2=H2(D) is ...  Read More
Analytic differenceability of functions
Analytic differenceability of functions

Soodeh Mehboodi; Mohammad Hadi Hooshmand

Volume 3, Issue 1 , February 2021, , Pages 1-12

https://doi.org/10.30495/maca.2021.680048

Abstract
  Analytic summability of functions was introduced by Hooshmand in 2016. He used Bernoulli numbers and polynomials Bn(z) to define analytic summability and related analytic summand functions. ...  Read More
Intuitionistic fuzzy stability of the heptic functional equation
Intuitionistic fuzzy stability of the heptic functional equation

Mohammad Shafii Mousavi

Volume 3, Issue 2 , June 2021, , Pages 1-14

https://doi.org/10.30495/maca.2021.1926769.1006

Abstract
  In this article, by using a fixed point method, we establish the intuitionistic fuzzy version of Hyers-Ulam stability for a heptic functional equation that was introduced by Xu and ...  Read More
On various types of compatible Jungck--Rhoades pairs of mappings in C*-algebra valued metric spaces
On various types of compatible Jungck--Rhoades pairs of mappings in C*-algebra valued metric spaces

Parveen Kumar; Nicola Fabiano; Ljiljana Paunovic

Volume 3, Issue 3 , September 2021, , Pages 1-25

https://doi.org/10.30495/maca.2021.1932335.1014

Abstract
  In this paper, among other things, we have established four different types of compatible mappings that work in the context of C*-algebra valued metric spaces. The obtained ...  Read More
An existence result for a class of (p(x),q(x))-Laplacian system via sub-supersolution method
An existence result for a class of (p(x),q(x))-Laplacian system via sub-supersolution method

Saleh Shakeri

Volume 3, Issue 4 , December 2021, , Pages 1-8

https://doi.org/10.30495/maca.2021.1937515.1024

Abstract
  This study concerns the existence of positive solution for the following nonlinear boundary value problem\begin{gather*}-\Delta_{p(x)} u= a(x)h(u) + f(v) \quad\text{in }\Omega\\-\Delta_{q(x)} ...  Read More
Best simultaneous approximation in $L^{p}(S,X)$
Best simultaneous approximation in $L^{p}(S,X)$

Mohammad Valaei Anvar; Mohammad R Haddadi

Volume 4, Issue 1 , January 2022, , Pages 1-7

https://doi.org/10.30495/maca.2021.1935786.1019

Abstract
  As a counterpart to the best approximation in normed linear spaces, the best simultaneous approximation was introduced. In this paper, we shall consider relation between simultaneous ...  Read More
Some critical remarks of recent results on F-contractions in b-metric spaces
Some critical remarks of recent results on F-contractions in b-metric spaces

Mudasir Younis; Nicola Fabiano; Mirjana Pantovic; Stojan Radenovic

Volume 4, Issue 2 , April 2022, , Pages 1-10

https://doi.org/10.30495/maca.2022.1948245.1043

Abstract
  In this paper, we analyze, generalize and correct some recent results on F-contractions within b-metric spaces. In all results, our only assumption is the strict growth of the function ...  Read More
On some new observations on Kurepa's left factorial
On some new observations on Kurepa's left factorial

Nicola Fabiano; Nikola Mirkov; Zoran D. Mitrovic; Stojan Radenovic

Volume 4, Issue 3 , June 2022, , Pages 1-8

https://doi.org/10.30495/maca.2022.1950392.1047

Abstract
  After a brief historical excursus, we prove in a simple way some properties of Kurepa's function, the left factorial. We introduce Kurepa's hypothesis,  propose a new description, ...  Read More
On various properties of module Lau product of algebras
On various properties of module Lau product of algebras

Prakash A. Dabhi; Yuvraj D. Pipaliya

Volume 4, Issue 4 , December 2022, , Pages 1-12

https://doi.org/10.30495/maca.2022.1955532.1055

Abstract
  Let $\mathcal{A},$ $\mathcal{B},$ and $\mathcal{X}$ be complex algebras, $\theta : \mathcal{B} \longrightarrow \mathcal{X}$ be an algebra homomorphism, and let $\mathcal{A}$ be an $\mathcal{X}$-bimodule. ...  Read More
A simple method to solve nonlinear Volterra-Fredholm integro-differential equations
A simple method to solve nonlinear Volterra-Fredholm integro-differential equations

Mohsen Mohamadi; Amir Shahmari

Volume 2, Issue 1 , April 2020, , Pages 9-16

https://doi.org/10.30495/maca.2020.679851

Abstract
  In this paper, a new simple direct method to solve nonlinear Fredholm-Volterra integral equations is presented. By using Block-pulse (BP) functions, their operational matrices and Taylor ...  Read More
Perturbed second-order state-dependent Moreau's sweeping process
Perturbed second-order state-dependent Moreau's sweeping process

Doria Affane; Mustapha Fateh Yarou

Volume 4, Issue 1 , January 2022, , Pages 9-23

https://doi.org/10.30495/maca.2021.1938811.1029

Abstract
  In this paper, using a discretization approach, the existence of solutions for a class of second-order differential inclusions is stated in finite dimensional setting. The right hand ...  Read More
Stability analysis of transmitter receptors model
Stability analysis of transmitter receptors model

Dhamodharan D; B. Mohamed Harif; Bonyah Ebenezer

Volume 4, Issue 3 , June 2022, , Pages 9-16

https://doi.org/10.30495/maca.2022.1953296.1051

Abstract
  The Jumarie fractional-order transmitter receptors model is discussed in this paper. Transmitter receptors can be found in a variety of states, including accumulated, freed, combined ...  Read More
Automatic continuity of almost Jordan derivations on special Jordan Banach algebras
Automatic continuity of almost Jordan derivations on special Jordan Banach algebras

Ganesa Moorthy Chinnadurai; Siva Gurusamy

Volume 4, Issue 2 , April 2022, , Pages 11-16

https://doi.org/10.30495/maca.2022.1946498.1040

Abstract
  The following is the question form of Kaplansky conjecture of 1958. Is every derivation on semisimple Banach algebra continuous? Kaplansky conjecture was proved by Johnson and Sinclair ...  Read More
Generalized Ulam-Hyers stability of an alternate additive-quadratic-quartic functional equation in fuzzy Banach spaces
Generalized Ulam-Hyers stability of an alternate additive-quadratic-quartic functional equation in fuzzy Banach spaces

John Michael Rassias; Elumalai Sathya; Mohan Arunkumar

Volume 3, Issue 1 , February 2021, , Pages 13-31

https://doi.org/10.30495/maca.2021.680135

Abstract
  In this paper, we obtain and establish the generalized Ulam-Hyers stability of an additive-quadratic-quartic functional equation in fuzzy Banach spaces.  Read More
On a nonlinear abstract second-order integrodifferential equation part I
On a nonlinear abstract second-order integrodifferential equation part I

Mohammed Aijazuddin Hussain

Volume 3, Issue 4 , December 2021, , Pages 13-24

https://doi.org/10.30495/maca.2021.1936023.1022

Abstract
  The object of this paper is to study the existence, uniqueness and continuation of the solutions of nonlinear second-order integrodifferential equations. In the theory of infinitesimal ...  Read More
Anti complex fuzzy Lie subalgebras under $S$-norms
Anti complex fuzzy Lie subalgebras under $S$-norms

Rasul Rasuli

Volume 4, Issue 4 , December 2022, , Pages 13-26

https://doi.org/10.30495/maca.2022.1952804.1049

Abstract
  The objectives of this article are to present the notions of anti complex fuzzy subalgebras and anti complex fuzzy ideals of Lie algebras under  $S$-norms and we prove that the ...  Read More
On character amenability of weighted convolution algebras on certain semigroups
On character amenability of weighted convolution algebras on certain semigroups

Kobra Oustad

Volume 3, Issue 2 , June 2021, , Pages 15-26

https://doi.org/10.30495/maca.2021.1928647.1007

Abstract
  In this work, we study the character amenability of weighted convolution algebras $\ell^{1} (S,\omega)$, where $ S $ is a semigroup of classes of inverse semigroups with a uniformly ...  Read More
The generalized Hyers–Ulam stability of derivations in non-Archimedean Banach algebras
The generalized Hyers–Ulam stability of derivations in non-Archimedean Banach algebras

Abolfazl Niazi Motlagh

Volume 2, Issue 1 , April 2020, , Pages 17-22

https://doi.org/10.30495/maca.2020.679852

Abstract
  In this paper, the generalized Hyers-Ulam stability of the functional inequality||f(a)+f(b)+cf(d)+f(c)d||≤||kf((a+b+cd)/k)||,      |k|<|2|,in non-Archimedean ...  Read More
t-norms over fuzzy ideals (implicative, positive implicative) of BCK-algebras
t-norms over fuzzy ideals (implicative, positive implicative) of BCK-algebras

Rasul Rasuli

Volume 4, Issue 2 , April 2022, , Pages 17-34

https://doi.org/10.30495/maca.2021.1942817.1034

Abstract
  In this paper, we use the notion of t-norms to introduce fuzzy subalgebras, fuzzy ideals, fuzzy implicative ideals, fuzzy positive implicative ideals in BCK-algebras. Next, we clarify ...  Read More
Intuitionistic fuzzy BCI-algebras (implicative ideals, closed implicative ideals, commutative ideals) under norms
Intuitionistic fuzzy BCI-algebras (implicative ideals, closed implicative ideals, commutative ideals) under norms

Rasul Rasuli

Volume 4, Issue 3 , June 2022, , Pages 17-34

https://doi.org/10.30495/maca.2022.1947637.1041

Abstract
  In this article, by using norms($T$ and $C$), we present the concept of intuitionistic fuzzy implicative ideals,  intuitionistic fuzzy closed implicative ideals and intuitionistic ...  Read More
Locally finite inverse semigroups
Locally finite inverse semigroups

Somaye Grailoo Tanha

Volume 2, Issue 1 , April 2020, , Pages 23-27

https://doi.org/10.30495/maca.2020.679854

Abstract
  In this article, we study locally finite inverse semigroup S and characterize the structure of idempotents of S which are either a well-ordered countable chain or union of ...  Read More
Numerical solution of a coupled system of fractional order integro differential equations by an efficient numerical method based on the second kind Chebyshev polynomials
Numerical solution of a coupled system of fractional order integro differential equations by an efficient numerical method based on the second kind Chebyshev polynomials

Mohammad Hossein Derakhshan

Volume 3, Issue 4 , December 2021, , Pages 25-40

https://doi.org/10.30495/maca.2021.1938222.1025

Abstract
  In this paper, an efficient numerical method based on operational matrices of the second kind Chebyshev polynomials is used for the solution of a coupled system of fractional-order ...  Read More
On the zeros and critical points of a polynomial
On the zeros and critical points of a polynomial

Mohammad Ibrahim Mir; Irfan Ahmad Wani; Ishfaq Nazir

Volume 4, Issue 1 , January 2022, , Pages 25-28

https://doi.org/10.30495/maca.2021.1938758.1028

Abstract
  Let $P(z)=a_0 + a_1z + \dots  + a_{n-1}z^{n-1}+z^n$ be a polynomial of degree $n.$  The Gauss-Lucas Theorem asserts that the zeros of the derivative $P^\prime (z)= a_1 + \dots ...  Read More